# SDR IPXA2025071170051

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 32,502 hours, 21,827 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD NOISE  SHORTLY AFTER LIFT OFF STARTED AT A LOW FREQUENCY THEN SLOWLY INCREASED IN PITCH, SOUNDED LIKE AN ENGINE SLOWLY REVING TO REDLINE. NOISE ENDED @ 5000Â€™. SUSPECT CREW ENTRY DOOR SEAL PRESSURIZED AIRCRAFT PER MM 21-30-00, NO LEAKS OR KOOKY NOISES NOTED.
